# SDR AALA201704209003

- Difficulty date: April 18, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 8,380 hours, 2,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER EMERGENCY LIGHT AT L1 DOOR.  REPLACED EMERGENCY LIGHT ASSEMBLY BY L1 DOOR IAW MM 33-51-13.
